EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-32-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
09/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies relevant to the reported event were found.A definitive root cause was unable to be determined; however, may have resulted from a combination of the risk factors specified in an hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 5532877, 180-01-52 - crown cup, cluster-hole gr.52.
Event or Problem Description
It was reported that this male patient's hip was revised approximately 6 years post op.As part of the manufacturer's recall, the patient came in for a check-up.The x-ray and ct scans showed a moderate decentration of the prosthesis head and clear osteolysis in the acetabulum as a sign of inlay wear.This was verified when the inlay was changed to a vit e-hardened, specially approved inlay (novation xle, neutral liner, group 2, 32mm.As part of the replacement operation, in addition to the inlay exchange, the firm cup integrity was determined, as well as the curettage and filling of the cysts in the cup bed using hydroxyapatite + calcium (cerament bone void filler) and the prosthesis head was changed.